MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR TRUWAVE DISPOSABLE PRESSURE TRANSDUCER; TRANSDUCER, PRESSURE, CATHETER TIP

EDWARDS LIFESCIENCES DR TRUWAVE DISPOSABLE PRESSURE TRANSDUCER; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number T001691M
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product is expected to be returned for analysis; however, it has not yet been received.Upon the return of the product an investigation will be completed to consider any potential factors that may have contributed to this complaint and a supplemental report will be sent with the investigation results.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
As reported, during use in patient receiving a nitroprusside infusion, this vamp pressure set lost the blood pressure value on the monitor, thus, putting patient at risk, as per customer's opinion.Replacing the transducer solved the issue.There was no allegation of patient injury.The device was available for evaluation.
 
Additional Manufacturer Narrative
As per further information provided, it was confirmed that the patient was not in a life-threatening condition.The indication of risk of death in the original report was the result of a mistake during the completion of the reporting form.Based on reassessment, no death or serious injury; potential for death or serious injury is remote.There are multiple potential causes for no signal, loss of signal, or inability to sense pressure.These issues may occur during setup of the device or during use.Any failure mode that results in the absence of hemodynamic values on the display will prompt the user to perform their routine trouble shooting.If unable to correct, the device can be exchanged without an increase in the inherent risk of infection and with minimal delay in monitoring.As such, this event is no longer considered reportable and a corrected supplemental report is being submitted.

Brand Name
TRUWAVE DISPOSABLE PRESSURE TRANSDUCER
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492017706
MDR Report Key23920565
Report Number2015691-2025-10621
Device Sequence Number8825136
Product Code DXO
UDI-Device Identifier07460691959477
UDI-Public(01)07460691959477(17)270303(11)250303(10)66380422
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K222216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT001691M
Device Lot Number66380422
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale